does isentress cause lipoatrophy?
Jan 1, 2013
i am taking lsentress,norvir,prezista and epzicom are any of these the cause of lipoatrophy i have been hiv since 1984 1200 t cell count and none detectable viral load. aquired lipo some time ago due to other drugs .tahnk you for your response have taken
Response from Dr. Pierone
Isentress is not known for producing lipoatrophy. The nucleosides are associated with lipoatrophy and Epzicom is a member of this class. However, Epzicom is less likely to lead to lipoatrophy than other nukes like AZT or d4T (Zerit).
The regimen you are on contains 4 effective active agents instead of the usual three drugs. It is possible that the Epzicom may not be necessary and this is a conversation you may want to have with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do The Hepatitis B Vaccine Stay In Your System?
- I Have Hiv Symptoms But No Antibodies
- Can Hiv Take Longer Than 6 Months To Develop Antibodies?
- Could Hot Burning Sensation Be A Sign Of Hiv
- What Antibiotics Can I Take Safely If I Have Hepatitis C?
- How Long Do Glands Stay Swollen When Infected With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.